# SDR IPXA09155267

- Difficulty date: March 29, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 0852
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A RT FUSELAGE SKIN DENTED BETWEEN FRAME'S 31 & 32 & BELOW STRINGER 43R.   REMOVED ALL DAMAGED SKIN PER SRM 53-10-12.  COMPLY WITH HFEC OF CUTOUT.  NO CRACKS NOTED, REF 51-10-08.  FABRICATED DOUBLERS & DRILLED FASTENER HOLES PER EO A300-5330-32792.  INSTALLED FASTENERS IN DOUBLERS INSPECTED REPAIR.  PAINTED PER SRM 51-75-10, COMPLETED REPAIR IAW EO A300-5330-32792.
